U.S. doctors online nowAsk doctors free
Minneapolis, MN
A 26-year-old female asked:

Went to bed with terrible stomach pain and nausea. i took two tums and two extra strength tylenol. i woke up at midnight still in terrible pain so i took 4 ibuprofen. then i woke up at 2am and was still feeling miserable so i took a xanax. i fell back

2 doctor answers2 doctors weighed in
Dr. Jeffrey Oppenheimer
Neurosurgery 39 years experience
No ibuprofen: Could be indigestion caused by increased acid in your digestive tract. Ibruprofen, naprosyn, (naproxen) advil- all of the class of non-steroidal anti-inflammatory agents, would be the wrong choice for medication. Try alka selzer, baking soda or water or peptobismal. If persists, ER visit might be indicated as there might be something going on such as appendicitis or an acute problem in your abdomen.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 44 years experience
It's best to discuss all your meds and supplements with your Psychiatrist who is prescribing your drugs. If you are not confident in your Doctor please see another for a second opinion.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 30, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.